# SDR CALA2022102402902

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 90,450 hours, 35,144 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: AD321431
- Part serial: 273852
- Condition: None
- Location: 13wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY (11WL) FAILED. AS NOTED ON LTPR NR #5001187284-0010 EPSU BATTERY (11WL) FAILED ON OPERATIONAL CHECK OF THE P/N OFF: AD3214-31 S/N OFF: 261418 QTY OFF: 1EA EMERGENCY POWER SUPPLY UNITS BY BITE-CHCK AND REQUIRED P/N ON: AD3214-31 S/N ON:197137 QTY ON: 1 EA REPLACEMENT. BATTERY REPLACEMENT ON (11WL) PERFORMED IAW AMM: WORK RECORDED ON LTPR NR# 5001187284-0010. WORK ACCOMPLISHED BY 33-51-38/401 REV. 117 TEST SATISFACTORY. 5H0545 AND INSPECTED BY 5H0763.
